# SDR AALA971738

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TUS - FLT 1505 - AFTER TAEKOFF DFW DURING CLIMB-OUT, NOSE LANDING GEAR RED UNSAFE LIGHT ILLUMINATED FOR APPROX THREE MINUTES AND THEN EXTINGUISHED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO TUS AND LANDED WITHOUT INCIDENT. AIRCRAFT MAINTENANCE FERRY TUS/DFW.  REPLACED NOSE LANDING GEAR LOCK SENSOR ON OVERCENTER LINKAGE.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
